# SDR AU510002137

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6543513A1
- Part serial: B03LA029
- Condition: Contaminated
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE DRIVEN FUEL PUMP CONTAMINATED AND WORN INTERNALLY.  SUSPECT CAUSED BY CONTAMINATION FROM ELECTRIC FUEL PUMP VANES AND/OR BRUSH MATERIAL.
